I've been on desogen for probably 2 years now and basically have always started my period the day after i take the second green pill. I just moved home from college for the summer and have been trying to lose a few pounds. Last night, I took the third green pill and today I still haven't started my period. I'm starting to wonder because usually my period is predictable. Has anyone else experienced this? What do ya'll think?
- Desogen Information for Consumers
- Desogen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Desogen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it safe to not use a contraceptive back up on the first week of using Desogen after taking the 21
Posted 9 Aug 2011 • 1 answer
Posted 10 Dec 2013 • 1 answer
Posted 30 Apr 2015 • 1 answer
Posted 27 May 2015 • 1 answer
Posted 29 Nov 2015 • 1 answer